I have had the nexplanon implant for about 2 and a half years now. At first I occurred many different problems such as terrible camps, stomach bloating etc. After a few months though these problems soon disappeared and I stopped getting any sort of period. But for the last 4 months I've started to get periods which have usually been pretty regularly lasting around 6/7 days. Now for the last 2 nearly 3 weeks I've had a non stop period that's been really heavy. I feel really drained and contest lot tried because of this. I have not seeked medical help yet because I usually get the same answers such as "it's due to the implant" or "it's your body getting used to the implant". If someone could help me please this would be great? After having it for so long I did not see this happening near the end.
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2015 • 1 answer
Posted 26 Mar 2016 • 0 answers
Posted 8 Jun 2016 • 0 answers
Posted 26 Jul 2016 • 0 answers
Hi! I've been on Nexplanon since summer 2016, it's reaching march 2017 now and I've started getting?
Posted 28 Feb 2017 • 0 answers